# SDR HNAA2022040400147

- Difficulty date: March 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E907564 - RH FWD ENGINE PYLON UPPER AFT JO-BOLT HOLE HAS INTERNAL DAMAGE....COMPLETE: REAMED RH FWD ENGINE PYLON UPPER
AFT JO-BOLT HOLE TO 1ST OVERSIZE TO REMOVE DAMAGE AND INSTALLED REPAIR BUSHINGS IAW EMBRAER SB-145-54-0008 FIGURE 2 AND PIEDMONT EO1-54--22-0056.
